# SDR IPXA2025040998346

- Difficulty date: March 27, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N009499
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W FRAME ON THE LANDING GEAR DOOR, RIGHT SIDE AFT OF THE HINGE N2 WITH A CRACK DOT 07-043.REMOVED FRAME ON THE LANDING GEAR DOOR, RIGHT SIDE AFT OF THE HINGE N2 IAW B757-200 SRM 51-40-02-0G-0.INSTALLED NEW FRAME ON LANDING GEAR RH SIDE AFT OF THE HINGE N2 IAW B757 200 SRM 51-40-02-0G, P/N: UP-141N0094-99 BTCH: 0004338394.APPLIED TOP COAT AT AREA IAW B757-200 AMM 51-21-15-370-801. AUDIT COMPLETE
